# SDR AC2R2016092201

- Difficulty date: September 22, 2016
- Submitted: September 22, 2016
- Operation: General aviation
- Filed by: Chevron USA, Production Company Aviation Maintenan, repair station AC2R685K
- Aircraft: N402LW
- Make and model: Bell 407
- Aircraft serial: 54459
- Aircraft time: 1,194 hours
- Engine: Allsn 250C47B
- Engine time: 930 hours, 1,412 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Check Valve
- Part number: 6898840
- Condition: Worn
- Location: Engine Gearbox
- Part time: 930 hours, 1,412 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: J

## Discrepancy

REPAIR FOR METAL IN OIL, SPALLED PTO BALL IN AUGUST.  FOUND INTERNAL CHECK VALVE POPPET GUIDE WORN AND SPRING FELL DOWN.  THIS COULD ALLOW ACFT OIL TANK TO DRAIN INTO ENGINE.  ALERTED MFG AND FIGURED IT TO BE AN ISOLATED INCIDENT.  THIS WEEK PULLED 2 MORE OIL FILTER HOUSINGS TO INSPECT NR 2 BEARINGS.  PULLED BOTH CHECK VALVES TO INSPECT AND BOTH OF THEM WERE NEAR FAILING.
